# SDR ASOA201703155022

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 31,677 hours, 22,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE FLOORBEAM AT LBL 27, BS 1031 FOUND CORRODED BEYOND LIMITS.  THE FLOORBEAM WAS REPAIRED IAW EO 700-53-10-0036, REV 0.
